American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35B09) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Zhijie Chen and Wenming Zou. Existence and symmetry of positive ground states for a doubly critical Schr\"odinger system. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Bruno Bianchini, Luciano Mari and Marco Rigoli. Yamabe type equations with sign-changing nonlinearities on the Heisenberg group, and the role of Green functions. Contemporary Mathematics 594 (2013) 115-136.
Book volume table of contents   
View Article: PDF

[3] D. Amadori and G. M. Coclite. A note on positive solutions for conservation laws with singular source. Proc. Amer. Math. Soc. 141 (2013) 1613-1625.
Abstract, references, and article information   
View Article: PDF

[4] G. Fusco, F. Leonetti and C. Pignotti. A uniform estimate for positive solutions of semilinear elliptic equations. Trans. Amer. Math. Soc. 363 (2011) 4285-4307. MR 2792988.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 4 of 4 found      Go to page: 1